Sinarest Tablet (2Mg+500Mg+10Mg) 10S

Sinarest Tablet (2Mg+500Mg+10Mg) 10S

Item requires a valid prescription

Manufactured By Centaur Pharmaceuticals P Ltd

Composition Chlorpheniramine Maleate 2Mg+Paracetamol/Acetaminophen 500Mg+Phenylephrine 10Mg

Rs 50.16

MRP Rs 55.73

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 10 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy